Return to Previous Page

Extra Strength Non-Aspirin Pain Reliever H418

SKU: A12742

Availability: Out of stock

Be the first to review this product

First Aid Only

Availability: Out of stock

$4.49
The Extra Strength Non-Aspirin Pain Reliever offers users temporary relief from minor aches and pains. Great for those with arthritis, rheumatism, bursitis, headaches, menstrual cramps, and overexertion, this non-aspirin pain reliever also helps reduce fevers. 

Great for use on the go, these pain relievers are individually packaged so you can keep them in your car, purse or wallet; buy the Extra Strength Non-Aspirin Pain Reliever today from ActiveForever!

Extra Strength Non-Aspirin Pain Reliever Features:

  • Temporarily relieves minor aches and pains
  • Helps reduce fever
  • Great for those with arthritis, rheumatism, bursitis, headaches and menstrual cramps

Extra Strength Non-Aspirin Pain Reliever Specifications:

  • Includes: 100 per box
  • Active Ingredient: Acetaminophen, 500 mg.

Return Policy: Due to hygiene purposes, this item is non-returnable. Please refer to ActiveForever's return policy for more detailed information.

Related Searches: non aspirin, h418, h 418, first aid only, firstaidonly, firstaid only

Customer Reviews

Write Your Own Review

You're reviewing: Extra Strength Non-Aspirin Pain Reliever H418

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Rating

Shipping Information, click here

Easy Returns, click here

More Information

Great for use on the go, these pain relievers are individually packaged so you can keep them in your car, purse or wallet; buy the Extra Strength Non-Aspirin Pain Reliever today from ActiveForever!

Extra Strength Non-Aspirin Pain Reliever Features:

  • Temporarily relieves minor aches and pains
  • Helps reduce fever
  • Great for those with arthritis, rheumatism, bursitis, headaches and menstrual cramps

Extra Strength Non-Aspirin Pain Reliever Specifications:

  • Includes: 100 per box
  • Active Ingredient: Acetaminophen, 500 mg.

Return Policy: Due to hygiene purposes, this item is non-returnable. Please refer to ActiveForever's return policy for more detailed information.

Related Searches: non aspirin, h418, h 418, first aid only, firstaidonly, firstaid only

Reviews

Customer Reviews

Write Your Own Review

You're reviewing: Extra Strength Non-Aspirin Pain Reliever H418

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Rating
Shipping & Returns

Shipping Information, click here

Easy Returns, click here

Product Questions

No questions yet. Be the first to ask the question!
 
BackTop